Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 11(2); 1978 > Article
Korean Journal of Anesthesiology 1978;11(2):181-190.
DOI: https://doi.org/10.4097/kjae.1978.11.2.181   
Cardiac Arrest induced by Epinephrine and Other Causes .
Soon Il Kim, Kang Hee Cho
Department of Anesthesiology, Paik Foundation Hospital, Seoul, Korea.
Abstract
It is a well known fact that cardiac arrest can occur during general or regional anesthesia. When cardiac arrest occurs, immediate measures to resuscitate and diagnose, whether for ventricular fibrilIation or cardiac standstill, should be taken to save the patients life and to prevent permanent damage to the central nervous system. The authors had experienced of a cirdiac arrest due to ventricular fibrillation during local infiltration anesthesia with xylocaine and epinephrine for tonsillectomy. As soon as the diagnosis of ventricular fibrillation was made by EKG, while the oxygenation and closed cardiac massage were performed, the external D.C. defibrillation was carried out and drug therapy was given. The cardiac rhythm, was ventricular tachyeardia at first, then sinus rhythm was restored after the defibrillation. The patient recovered completely without any complications and was discharged from the hospital two days later.
TOOLS
Share :
Facebook Twitter Linked In Line it
METRICS Graph View
  • 0 Crossref
  •    
  • 882 View
  • 0 Download


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-792-5128    Fax: +82-2-792-4089    E-mail: journal@anesthesia.or.kr                

Copyright © 2023 by Korean Society of Anesthesiologists.

Developed in M2PI

Close layer
prev next